# SDR SWAA2014050827784

- Difficulty date: May 6, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 53,260 hours, 31,125 cycles
- Engine: Cfmint CFM567B22
- Engine time: 23,060 hours, 13,767 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567824G22
- Part serial: 875229
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION, INFLIGHT SHUTDOWN & DECLARED EMERGENCY.  NR 2 ENG OIL QTY DROPPED TO 0 PRESS.   DROPPED & LOW OIL PRESS LIGHT CAME ON.  OIL TEMP CLIMBED TO 120 DEGREES, SHUT DOWN ENG.  R & R NR 2 ENG IAW MT.
